Review: how effective is Xanax for Ringing in the ears?
(By eHealthMe on Aug, 22, 2014)
Overall ratings: 2.2/5
Long term ratings: 2.3/5
On a scale of 1 to 5: 1=not at all, 2=somewhat, 3=moderate, 4=high, 5=very high
This is a review of how effective Xanax (alprazolam) is for Ringing in the ears. The study is based on 4 reports from user community and is updated continuously.
Stay connected: join a mobile support group for people who take Xanax for Ringing in the ears >>>
What is Xanax
Xanax (latest outcomes from 58,874 users) has active ingredients of alprazolam. It is often used in stress and anxiety.
Ringing in the ears
On Aug, 22, 2014: 4 people are studied for taking Xanax in Ringing in the ears
Xanax effectiveness for Ringing in the ears (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Xanax for Ringing in the ears * :
|Ringing in the ears||0.00%||100.00% |
Age of people who take Xanax for Ringing in the ears * :
|Ringing in the ears||0.00%||0.00%||0.00%||0.00%||0.00%||25.00%||25.00%||50.00% |
Who find Xanax more effective for Ringing in the ears?
Gender of people who find Xanax more effective * :
Age of people who find Xanax more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
Latest outcomes in real world:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Comments from related studies:
From this study (1 year ago):
I've always experienced muscle twitching for 30 plus years mostly in legs but now I get the twitches in my upper biceps and face. The xanax helps with the tinnitus. No other side effects. Sleep well and have good energy. I would be concerned about permanent twitching but at the same time afraid tinnitus would b worse. Thoughts?
From this study (2 years ago):
Imy BMI is 19. Blood pressure is never above 80/58. Heart rate is usually in the 60's. I walk approx 2 miles each weekday morning in an attempt to have more energy. Reason for the post - I am truly so tired (?) (not weak) most days that I sit at a table from 11AM until 8:30 PM. I wake up between 5-6 AM each day and only attend church for activities other than walking. I do not drive, as a rule. My concern is that my level of tiredness is getting worse. My medication has not changed. Wondering if i should I investigate the meds or bp or just be content sitting. Not depressed at all, actually, quite happy.
From this study (3 years ago):
I am concerned the more I read about my cirrosis and nutrition. I am on diuretics and my heart medication. I am on a sodium restricted diet.
Can you answer these questions (what is this?):
More questions for: Xanax, Ringing in the ears
You may be interested at these reviews (what is this?):
- Lyrica photosensitivity
Spent several hours outside in partly sunny conditions on Sat. Swelling started a little on Sun. But by Monday my face was ver swollen and red with small bumps most noticeable across the cheeks, nose and area of the forehead where bangs did not cover.
I have only been using for (6) months.
- I need advise, badly ckd!!
The orthostatic BP started in mid April, I was only dizzy upon wakening then it would subside. I have never been a big breakfast eater so I started doing that. We were in Disney later in April and I was extremely fatigued, to the point of not wanting to walk, Disney would be the first time I passe ...
- Xanax bed wetting will it stop and do i wear diapers or die
I am on the very edge of crazy. So starting this is pushing ne way over. I'm 49 for crap sakes. I am so tired of the pain in my body and I am just tired, this is the last slap I can't anymore. Naturally alcohol I am sure is just about the end game along with cuts.
Just want to bleed out and not hur ...
More reviews for: Xanax, Ringing in the ears
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.